# SDR AALA20010782

- Difficulty date: April 13, 2001
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1319 - EN ROUTE DFW-SNA - ON CLIMB-OUT, DETECTED A LOUD BANG AT NR 1 SIDE ENGINE.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SIDE ENGINE.  FOURTH STAGE TURBINE BLADES FAILED AT OR NEAR THE ROOT.  LEADING EDGE STAGE 3 TURBINE BLADES WERE DAMAGED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
